4 doctors weighed in:

Im slowly weaning off celexa, (citalopram) how long will I be experiencing the withdrawl symptoms for? Fatigue, body aches, headaches, buzzing in head etc..

4 doctors weighed in
Dr. Nela Cordero
Pediatrics
2 doctors agree

In brief: Mental Disorder

Depending on how long you are in that medication your body tend to adjust with out the rx, i would say few weeks.
Pls ask your psychiatrist. Thanks.

In brief: Mental Disorder

Depending on how long you are in that medication your body tend to adjust with out the rx, i would say few weeks.
Pls ask your psychiatrist. Thanks.
Dr. Nela Cordero
Dr. Nela Cordero
Thank
Dr. Bac Nguyen
Family Medicine

In brief: Why withdrawing?

If you are doing it slowly and appropriately you should not be having withdrawal symptoms! that is the point of weaning.
The higher the dose you are taking, the longer it will take to wean--two to four weeks should be adequate for most cases. It also depends on what else you are taking. Consult your doc before doing this--should not be stopping med w/o your doc knowing. Good luck...

In brief: Why withdrawing?

If you are doing it slowly and appropriately you should not be having withdrawal symptoms! that is the point of weaning.
The higher the dose you are taking, the longer it will take to wean--two to four weeks should be adequate for most cases. It also depends on what else you are taking. Consult your doc before doing this--should not be stopping med w/o your doc knowing. Good luck...
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors